# SDR HALA20231229289

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9274
- Aircraft time: 11,301 hours, 2,399 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - 3L HANDSET BROKEN. REMOVED AND REPLACED AS REQUIRED IAW AMM 23-73-44-000-001-A. OK TO RETURN TO SERVICE
